Equivalent norms on lipschitz-type spaces of holomorphic functions

Konstantin M. Dyakonov St. Petersburg University of Electrical Engineering, St. Petersburg, Russia

TBD mathscidoc:1701.331835

Acta Mathematica, 178, (2), 143-167, 1996.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:28 uploaded by actaadmin ] [ 128 downloads ] [ 0 comments ]
@inproceedings{konstantin1996equivalent,
  title={Equivalent norms on lipschitz-type spaces of holomorphic functions},
  author={Konstantin M. Dyakonov},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203328815040544},
  booktitle={Acta Mathematica},
  volume={178},
  number={2},
  pages={143-167},
  year={1996},
}
Konstantin M. Dyakonov. Equivalent norms on lipschitz-type spaces of holomorphic functions. 1996. Vol. 178. In Acta Mathematica. pp.143-167. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203328815040544.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved